# SDR USAA2010041390779

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 52,921 hours, 36,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - RON - MAJOR REPAIR - CRACK IN FUSELAGE SKIN BELOW RIGHT EMERGENCY LIGHT AT BS 727D, S22R.  REPAIRED FUSELAGE SKIN BELOW RIGHT EMERGENCY LIGHT AT BS 727D, S22R IAW B737 SRM 53-00-01 REPAIR 31.
